# SDR CA970311022

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Engine Inlet
- Part time: 5,218 hours
- Component: 6853337
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 SEAL LEAKING.  PART TC:  11,543.
